07 Feb 2019
Hey everybody,

Over the last 7 years this forum has grown exponentially. With your help, We have created a community of Kratom enthusiasts to come together and discuss the industry. The traffic that this site has received has been exciting but also overwhelming. All the while the site grew a little out of date. Over the last few weeks we have updated the platform of the Forum as well as the face of the forum. CHECK OUT THAT NEW LOGO!!! sweet right?!


We could use your help though...
Read More...
We realize that there are hundreds of amazing health and wellness topics. This is the section to talk about them.
  • Page:
  • 1

TOPIC: A multivitamin that doesn't cause weird feelings

A multivitamin that doesn't cause weird feelings 1 week 6 days ago #35598

  • Azathothoccult
  • Azathothoccult's Avatar Topic Author
  • Offline
  • Fresh Boarder
  • Fresh Boarder
  • Posts: 14
  • Thank you received: 15
I don't know why but every men's multivitamin I tried either makes me nauseas, or overloads me with energy till I take a huge crash. What??? Are there any men's multivtamins that -don't- do this?
The oldest and strongest emotion of mankind is fear, and the oldest and strongest kind of fear is fear of the unknown. - Howard Phillips Lovecraft
The following user(s) said Thank You: kemppaulh, Laurie

Please Log in or Create an account to join the conversation.

  • Page:
  • 1
Moderators: kemppaulh
Time to create page: 0.045 seconds

Forum Support

If you're interested in advertising on the site or having any trouble with any function of the forum, please drop us a line.

Contact Us